# SDR C2XA09IA316

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,774 hours, 10,596 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 0046
- Condition: Defective
- Location: Cockpit
- Part time: 21,948 hours, 14,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2198, THE CREW REPORTED THAT THE MLG DID NOT INITIALLY RETRACT, AFTER QRH RECYCLED GEAR AND RETRACTED NORMALLY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  FLIGHT 2522, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE LANDING GEAR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
